MathSciNet Relay Station
MathSciNet bibliographic data
MR2478897 65M70 (65M15)
Siraj-ul-Islam; Haq, Sirajul; Ali, Arshed A meshfree method for the numerical solution of the RLW equation. J. Comput. Appl. Math. 223 (2009), no. 2, 997–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement